Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Harmonic analysis of harmonic functions in the plane


Author: L. A. Rubel
Journal: Proc. Amer. Math. Soc. 54 (1976), 146-148
MathSciNet review: 0390216
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A continuous function on the complex plane is harmonic if and only if the span of its compositions with entire functions is not dense in the space of continuous functions in the topology of uniform convergence on compact sets.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0390216-1
PII: S 0002-9939(1976)0390216-1
Article copyright: © Copyright 1976 American Mathematical Society